# SDR UPS03841178

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  AFT CARGO PIT AT FS 1150 L32 RT-L33 RT BANANA FITTING IS CRACKED.  REMOVED (2) BANANA FITTINGS STA 1152 AND 1160 L33R-L30R. UPON FURTHER INSPECTION BANANA FITTING NOTED TO BE CRACKED. REC'D, LOCATED, AND DRILLED (2) BANANA FITTINGS IAW DC8 SRM 51-1-24. INSTALLED NEW BANANA  FITTINGS IAW DC8 SRM 51-1-20D.
